ID 111825
Title Alternative
Kirchhoff Type Dissipative Wave Equations in Unbounded Domains
Author
Content Type
Departmental Bulletin Paper
Description
Consider the Cauchy problem for the non-degenerate Kirchhoff type dissipative wave equations with the initial data belonging to H2(RN)×H1(RN) in unbounded domains. When the coefficient ρ or the initial energy E(0) is small at least, we show the global existence theorem and derive decay estimates of energies in the L2-frame. Moreover, when the initial data belong to L1(RN)×L1(RN) in addition, we improve the decay rates of the solutions.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Publisher
TOKUSHIMA UNIVERSITY
Volume
51
Start Page
37
End Page
54
Sort Key
37
Published Date
2017
EDB ID
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology